# SDR AWXA9800081

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK ON POST FLIGHT WALKAROUND, FOUND NR 1 MAIN TIRE AND WHEEL ASSEMBLY MISSING.  LANDING NORMAL, NO VIBRATION, ANTI-SKID NORMAL.  REMOVED AND REPLACED LEFT MLG INNER CYLINDER PER OHM 32-11-11.
